Volume 12,Issue 1,1992 Table of Contents

   
Other Issues:  
  

目录

Time Behaviour of Solution of the Porous Medium Equation with Absorption
  Yang Jinshun and Zhao Junning
  1992,12(1):1-12 [Abstract(901)]  [View PDF]
  
半线性椭圆型方程解的渐近状态
  周德堂,程旭
  1992,12(1):13-20 [Abstract(778)]  [View PDF]
  
The Stability of Bifurcate Solutions for a Kind of Nonlinear Equations
  Yin Qun
  1992,12(1):21-27 [Abstract(1001)]  [View PDF]
  
Some Theorems for the Ranges of Perturbed m-accretive Operators
  Yang Guanghong
  1992,12(1):28-32 [Abstract(817)]  [View PDF]
  
On Existence of Solution for the Set-Valued System x∈F(x,y),y∈G(x,y)
  Lin Qiang
  1992,12(1):33-36 [Abstract(913)]  [View PDF]
  
On the Geometric Property and Application of a Cone Which Allows Plastering
  Han Zhiqing
  1992,12(1):37-40 [Abstract(917)]  [View PDF]
  
Boundedness of Littlewood-Paley Operators and Marcinkiewicz Integral on εa,p
  Qiu Sigang
  1992,12(1):41-50 [Abstract(883)]  [View PDF]
  
Almost Second Countable Spaces, Almost First Countable Spaces and Almost Separable Spaces
  Gao Yinzhu
  1992,12(1):51-58 [Abstract(875)]  [View PDF]
  
2-Carleson Measures and Bloch Functions on the Unit Polydisc Dn in Cn
  Wulan Hasi
  1992,12(1):59-65 [Abstract(890)]  [View PDF]
  
拓扑代数的Arens正则性
  吴从炘,张波
  1992,12(1):66-70 [Abstract(1066)]  [View PDF]
  
A Generalization of V-Rings and Torsion Theory
  Zhou Meng
  1992,12(1):71-79 [Abstract(862)]  [View PDF]
  
Inequalities for the Partial Trace of Matrix Exponential
  Cheng Ling
  1992,12(1):80-82 [Abstract(1183)]  [View PDF]
  
A New Globally Convergent Algorithm for Nonlinear Constrainted Optimization Problems
  Wei Zhenxin
  1992,12(1):83-87 [Abstract(1377)]  [View PDF]
  
On the Complete System of Residues in Dedeking Domain
  Gao Weidong
  1992,12(1):88-90 [Abstract(830)]  [View PDF]
  
On Singular Value Inequalities for Quaternion Matrix Products
  Xi Boyan
  1992,12(1):91-94 [Abstract(912)]  [View PDF]
  
Relative Hereditary Rings
  Guo Yu
  1992,12(1):95-100 [Abstract(980)]  [View PDF]
  
Homological Properties of PS-Rings
  Yue Qin
  1992,12(1):101-106 [Abstract(860)]  [View PDF]
  
Some Theorems of Self-Conjugate Matrices over the Strong p-Division Ring
  Zhang Shuqing
  1992,12(1):107-111 [Abstract(895)]  [View PDF]
  
On Uniformity Problem of Judgment Matrix
  Hu Yuda and Lu Jingkui
  1992,12(1):112-116 [Abstract(972)]  [View PDF]
  
The Spaces ∧α of Lipschitz Continuous Functions on Complete Riemannian Manifold with Nonnegative Curvature
  Li Jiayu
  1992,12(1):117-126 [Abstract(988)]  [View PDF]
  
On 3-Dimensional Totally Real Minimal Submanifolds in a Complex Projective Space
  Guo Xiaoying and Shen Yibing
  1992,12(1):127-130 [Abstract(1124)]  [View PDF]
  
Fourier级数及其导级数的逼近
  盛淑云
  1992,12(1):131-136 [Abstract(791)]  [View PDF]
  
Uniform Approximation By Combinations of Gauss-Weierstrass Operators
  Xuan Peicai
  1992,12(1):137-142 [Abstract(844)]  [View PDF]
  
图Gn×P2的优美性
  杨燕昌,王广选
  1992,12(1):143-148 [Abstract(809)]  [View PDF]
  
On the Numerical Unstability of Cayley-Hamilton Method for Matrix Inversion
  Deng Jianxin
  1992,12(1):149-152 [Abstract(1493)]  [View PDF]
  
A Note on Metrization Theorem
  Lin Shou
  1992,12(1):153-155 [Abstract(926)]  [View PDF]
  
沈燮昌的学术成就与贡献——沉痛悼念我师沈燮昌教授
  肖杰
  1992,12(1):156-158 [Abstract(898)]  [View PDF]